Publicacions matemàtiques

Publicacions matemàtiques 13 registres trobats  La cerca s'ha fet en 0.01 segons. 
18 p, 389.8 KB The fibering method approach for a non-linear schrodinger equation coupled with the electromagnetic field / Siciliano, Gaetano (Universidade de São Paulo. Departamento de Matemática) ; Silva, Kaye (Universidade Federal de Goiás. Instituto de Matemática e Estatística)
We study, with respect to the parameter q 6= 0, the following Schrödinger-Bopp-Podolsky system in R3 where p 2 2, 3], w > 0, a 0 are fixed. We prove, by means of the fibering approach, that the system has no solutions at all for large values of q and has two radial solutions for small q's. [...]
2020 - 10.5565/PUBLMAT6422001
Publicacions matemàtiques, Vol. 64 Núm. 2 (2020) , p. 373-390 (Articles)  
31 p, 452.1 KB On the inner cone property forconvex sets in two-step Carnot groups, with applications to monotone sets / Morbidelli, Daniele (Università di Bologna. Dipartimento di Matematica)
In the setting of two-step Carnot groups we show a "cone property" forhorizontally convex sets. Namely, we prove that, given a horizontally convex set C,a pair of points P ¬ C and Q ¬ int(C), both belonging to a horizontal line , thenan open truncated subRiemannian cone around and with vertex at P is containedin C. [...]
2020 - 10.5565/PUBLMAT6422002
Publicacions matemàtiques, Vol. 64 Núm. 2 (2020) , p. 391-421 (Articles)  
30 p, 450.5 KB Foliatons on porjective spaces associated to the affine lie algebra / da Costa, Raphael Constant (Universidad del Estado de Río de Janeiro)
In this work we construct some irreducible components of the space of two-dimensional holomorphic foliations on P n associated to some algebraic representations of the affine Lie algebra aff(C). We give a description of the generalized Kupka components, obtaining a classification of them in terms of the degree of the foliations, in both cases n = 3 and n = 4.
2020 - 10.5565/PUBLMAT6422003
Publicacions matemàtiques, Vol. 64 Núm. 2 (2020) , p. 423-452 (Articles)  
46 p, 523.2 KB Weighted norm inequalities for the bilinear maximal operator on variable Lebesgue spaces / Cruz-Uribe, David (University of Alabama. Department of Mathematics) ; Guzmán, O. M. (Universidad Nacional de Colombia. Departamento de Matemáticas)
We extend the theory of weighted norm inequalities on variable Lebesgue spaces to the case of bilinear operators. We introduce a bilinear version of the variable Ap(·) condition and show that it is necessary and sufficient for the bilinear maximal operator to satisfy a weighted norm inequality. [...]
2020 - 10.5565/PUBLMAT6422004
Publicacions matemàtiques, Vol. 64 Núm. 2 (2020) , p. 453-498 (Articles)  
13 p, 336.2 KB On nuclearity of the C∗-algebra of an inverse semigroup / Amini, Massoud (Tarbiat Modares University (Tehran, Iran). Department of Mathematics) ; Khoshkam, Mahmood (University of Saskatchewan (Saskatoon, Canadà). Department of Mathematics and Statistics)
We show that the universal groupoid of an inverse semigroup S is topologically (measurewise) amenable if and only if S is hyperfinite and all members of a family of subsemigroups of S indexed by the spectrum of the commutative C∗-algebra C∗(ES) on the idempotents ES of S are amenable. [...]
2020 - 10.5565/PUBLMAT6422005
Publicacions matemàtiques, Vol. 64 Núm. 2 (2020) , p. 499-511 (Articles)  
30 p, 430.1 KB On the jumping lines of bundles of logarithmic vector fields along plane curves / Dimca, Alexandru (Université Côte d'Azur) ; Sticlaru, Gabriel (Ovidius University (Constanta, Romania). Faculty of Mathematics and Informatics)
For a reduced curve C : f = 0 in the complex projective plane P 2 , we study the set of jumping lines for the rank two vector bundle ThCi on P 2 whose sections are the logarithmic vector fields along C. [...]
2020 - 10.5565/PUBLMAT6422006
Publicacions matemàtiques, Vol. 64 Núm. 2 (2020) , p. 513-542 (Articles)  
20 p, 630.0 KB The ascent-descent property for 2-termsilting complexes / Breaz, Simion (Babes-Bolyai University (Romania). Faculty of Mathematics and Computer Science)
We will prove that over commutative rings the silting property of 2-termcomplexes induced by morphisms between projective modules is preserved and reflectedby faithfully flat extensions.
2020 - 10.5565/PUBLMAT6422007
Publicacions matemàtiques, Vol. 64 Núm. 2 (2020) , p. 543-562 (Articles)  
13 p, 357.2 KB Finite c0-determinacy of real analytic map germs with isolated instability / Moya-Pérez, J. A. (Universitat de València. Departament de Matemàtiques) ; Nuño Ballesteros, Juan José (Universitat de València. Departament de Matemàtiques)
Let f : (Rn; 0) (Rp; 0) be a real analytic map germ with isolated instability. We prove that if n = 2 and p = 2; 3, then f is finitely C0-determined. This result can be seen as a weaker real counterpart of Mather-Gaffney finite determinacy criterion.
2020 - 10.5565/PUBLMAT6422008
Publicacions matemàtiques, Vol. 64 Núm. 2 (2020) , p. 563-575 (Articles)  
43 p, 564.4 KB On the elliptic stark conjecture in higherweight / Gatti, Francesca (Universitat Politècnica de Catalunya. Departament de Matemàtiques) ; Guitart, Xavier (Universitat de Barcelona. Departament de Matemàtiques i Informàtica)
We study the special values of the triple product p-adic L-function constructedby Darmon and Rotger at all classical points outside the region of interpolation. We propose conjectural formulas for these values that can be seen as extendingthe Elliptic Stark Conjecture, and we provide theoretical evidence for them by provingsome particular cases.
2020 - 10.5565/PUBLMAT6422009
Publicacions matemàtiques, Vol. 64 Núm. 2 (2020) , p. 577-619 (Articles)  
32 p, 390.2 KB A symmetry result for cooperative elliptic systems with singularities / Biagi, Stefano (Università Politecnica della Marche. Dipartimento di Ingegneria Industriale e Scienze Matematiche) ; Valdinoci, Enrico (University of Western Australia. Department of Mathematics and Statistics) ; Vecchi, Eugenio (Università degli Studi di Trento. Dipartimento di Matematica)
We obtain symmetry results for solutions of an elliptic system of equationpossessing a cooperative structure. The domain in which the problem is set maypossess "holes" or "small vacancies" (measured in terms of capacity) along which thesolution may diverge. [...]
2020 - 10.5565/PUBLMAT6422010
Publicacions matemàtiques, Vol. 64 Núm. 2 (2020) , p. 621-652 (Articles)  
8 p, 276.4 KB Domination between different products and finiteness of associated semi-norms / Neofytidis, Christoforos (Ohio State University. Department of Mathematics)
In this note we determine all possible dominations between different products of manifolds when none of the factors of the codomain is dominated byproducts. As a consequence, we determine the finiteness of every product-associated functorial semi-norm on the fundamental classes of the afore mentioned products. [...]
2020 - 10.5565/PUBLMAT6422011
Publicacions matemàtiques, Vol. 64 Núm. 2 (2020) , p. 653-660 (Articles)  
20 p, 393.1 KB The Ruelle operator for symmetric β -shifts / Lopes, Artur O. (Universidade Federal do Rio Grande do Sul. Instituto de Matemática) ; Vargas, Victor (Universidade Federal do Rio Grande do Sul. Instituto de Matemática)
2020 - 10.5565/PUBLMAT6422012
Publicacions matemàtiques, Vol. 64 Núm. 2 (2020) , p. 661-680 (Articles)  
49 p, 554.4 KB Two-weight commutator estimates : general multi-parameter framework / Airta, Emil (University of Helsinki. Department of Mathematics and Statistics)
We provide an explicit technical framework for proving very general two-weight commutator estimates in arbitrary parameters. The aim is to both clarifyexisting literature, which often explicitly focuses on two parameters only, and toextend very recent results to the full generality of arbitrary parameters. [...]
2020 - 10.5565/PUBLMAT6422013
Publicacions matemàtiques, Vol. 64 Núm. 2 (2020) , p. 681-729 (Articles)  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.